| Model Number |
J218H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2021 and suture was used.During the procedure, while doctor was closing the vaginal cuff, the needle broke.Both pieces were accounted for and sequestered in materials management.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: were x-rays taken to locate the needle piece(s)? no, all pieces were accounted for.Was there any additional tissue damage as a result of searching for the needle piece? n/a.What is current condition of the patient? no ill effects.What was the size of the needle used? (please see the attached email/picture of packaging).Was more than half the needle retained in the patient? no.Procedure date? (b)(6) 2020.Device return status/follow up? device in materials management office, i called rep and was not available and voicemail full.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please kindly confirm both procedure date and event date.Did the needle broke and removed during the same procedure? please kindly re-attach the photos for visual analysis.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 12/7/2021.H6 component code: g07002 no device return.Additional information was requested, and the following was obtained: were x-rays taken to locate the needle piece(s)? no, all pieces were accounted for was there any additional tissue damage as a result of searching for the needle piece? n/a.What is current condition of the patient? no ill effects.Was more than half the needle retained in the patient? no.Procedure date? (b)(6) 2020.Device return status/follow up? device in materials management office, i called rep and was not available and voicemail full.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.